Vol. 4, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
On the intersection motive of certain Shimura varieties: the case of Siegel threefolds

Jörg Wildeshaus

Vol. 4 (2019), No. 4, 525–559
Abstract

We construct a Hecke-equivariant Chow motive whose realizations equal intersection cohomology of Siegel threefolds with regular algebraic coefficients. As a consequence, we are able to define Grothendieck motives for Siegel modular forms.

Keywords
Siegel threefolds, weight structures, intersection motive, motives for Siegel modular forms
Mathematical Subject Classification 2010
Primary: 14G35
Secondary: 11F32, 11F46, 14C25, 14F20, 14F25
Milestones
Received: 5 October 2017
Revised: 22 March 2019
Accepted: 16 April 2019
Published: 10 January 2020
Authors
Jörg Wildeshaus
Laboratoire Analyse, Géométrie et Applications
Université Paris 13, Sorbonne Paris Cité
Villetaneuse
France